- -

On the Legendre differential equation with uncertainties at the regular-singular point 1: Lp random power series solution and approximation of its statistical moments

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the Legendre differential equation with uncertainties at the regular-singular point 1: Lp random power series solution and approximation of its statistical moments

Show full item record

Calatayud-Gregori, J.; Cortés, J.; Jornet-Sanz, M. (2019). On the Legendre differential equation with uncertainties at the regular-singular point 1: Lp random power series solution and approximation of its statistical moments. Computational and Mathematical Methods. 1(4):1-12. https://doi.org/10.1002/cmm4.1045

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/144575

Files in this item

Item Metadata

Title: On the Legendre differential equation with uncertainties at the regular-singular point 1: Lp random power series solution and approximation of its statistical moments
Author: Calatayud-Gregori, Julia Cortés, J.-C. Jornet-Sanz, Marc
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we construct two linearly independent response processes to the random Legendre differential equation on (-1,1)U(1,3), consisting of Lp(omega) convergent random power series around the regular¿singular ...[+]
Subjects: Lp random calculus , Random Legendre differential equation , Random power series , Regular-singular point , Uncertainty quantification
Copyrigths: Reserva de todos los derechos
Source:
Computational and Mathematical Methods. (eissn: 2577-7408 )
DOI: 10.1002/cmm4.1045
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/cmm4.1045
Project ID:
UPV/PAID
AEI/MTM2017-89664-P-AR
Description: "This is the peer reviewed version of the following article: Calatayud, J, Cortés, J-;C, Jornet, M. On the Legendre differential equation with uncertainties at the regular-singular point 1: Lp random power series solution and approximation of its statistical moments. Comp and Math Methods. 2019; 1:e1045. https://doi.org/10.1002/cmm4.1045 , which has been published in final form at https://doi.org/10.1002/cmm4.1045. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving."
Thanks:
Spanish Ministerio de Economía y Competitividad, Grant/Award Number: MTM2017-89664-P; Programa de Ayudas de Investigación y Desarrollo; Universitat Politècnica de València
Type: Artículo

This item appears in the following Collection(s)

Show full item record